Pharmacy Health Paracetamol tablets are gentle to the stomach and provide temporary relief of pain and discomfort associated with colds and flu, headache, sore throat, muscular pain, fibrositis, lumbago, toothache, dysmenorrhoea, rheumatic conditions and sleeplessness due to pain. Reduces fever. Suitable alternative for aspirin intolerance.

Active Ingredients

Paracetamol 500mg

Pack Sizes

20 tablets
24 tablets
100 tablets

Directions For Use

Adults and children 12 years & over: Take 1 to 2 tablets with water, every 4 to 6 hours as necessary (maximum 8 tablets in 24 hours).
Children 7-12 years: Take 1 tablet with water, every 4 to 6 hours as required (maximum 4 tablets in 24 hours).

Not to be given to children under 7 years.

Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare practitioner if pain or symptoms persist.